Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Localisation spectrale
et sous-espaces hyperinvariants


Authors: A. Daoui and O. El-Fallah
Journal: Proc. Amer. Math. Soc. 127 (1999), 2117-2122
MSC (1991): Primary 47A10
Published electronically: March 3, 1999
MathSciNet review: 1485466
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To get hyperinvariant subspaces, we establish a relation between the growth of the resolvent and the geometry of the spectrum. Our approach is based on a resolution of the generalized Dirichlet problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10

Retrieve articles in all journals with MSC (1991): 47A10


Additional Information

A. Daoui
Affiliation: Université Mohammed V, Faculté des Sciences, Departement de Mathématiques et Informatique, B.P.1014, Rabat, Morocco
Email: daoui@fsr.ac.ma

O. El-Fallah
Affiliation: Université Mohammed V, Faculté des Sciences, Departement de Mathématiques et Informatique, B.P.1014, Rabat, Morocco
Email: elfallah@fsr.ac.ma

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04725-5
PII: S 0002-9939(99)04725-5
Received by editor(s): November 26, 1996
Received by editor(s) in revised form: October 17, 1997
Published electronically: March 3, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society